Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Highly connected 7-manifolds and non-negative sectional curvature

Goette, S. and Kerin, M. and Shankar, K. (2020) 'Highly connected 7-manifolds and non-negative sectional curvature.', Annals of Mathematics, 191 (3). pp. 829-892.

Abstract

In this article, a six-parameter family of highly connected 7-manifolds which admit an S O ( 3 ) -invariant metric of non-negative sectional curvature is constructed and the Eells-Kuiper invariant of each is computed. In particular, it follows that all exotic spheres in dimension 7 admit an S O ( 3 ) -invariant metric of non-negative curvature.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
(609Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.4007/annals.2020.191.3.3
Date accepted:No date available
Date deposited:15 November 2022
Date of first online publication:21 December 2021
Date first made open access:15 November 2022

Save or Share this output

Export:
Export
Look up in GoogleScholar